Top 9 Zyrtec Children Liquid – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

8 fl. oz, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor

#ad
Zyrtec #ad - From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free.

Zyrtec children's allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies. 8-fluid ounces of children's zyrtec allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.

This children's allergy syrup effectively treats indoor allergies caused by dust, and pet dander, as well as outdoor allergies caused by tree pollen, mold, weeds, and grasses. Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child's allergies.
BrandZyrtec #ad
ManufacturerAmazonUs/EE6IC #ad
Height5.88 Inches
Length2.5 Inches
Width2.63 Inches
Part NumberSB-123
Model00300450209146

2. Amazon Basic Care

#ad

Grape Flavor, Cetirizine Hydrochloride Oral Solution 1 mg/mL, 8 Fluid Ounces, Amazon Basic Care Children’s All Day Allergy

#ad
Amazon Basic Care #ad - Tasty grape flavor: This syrup comes in a grape flavor that kids will love. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free.

24 hour relief: this children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes. One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Active ingredient: amazon basic care children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number46

3. Zyrtec

#ad

Sugar-Free Grape, Twin Pack of 4 fl. oz, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine

#ad
Zyrtec #ad - Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.

Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. Twin pack of 4-fluid ounce bottles of children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.
BrandZyrtec #ad
Manufacturerzyrtec #ad
Height5 Inches
Length4 Inches
Width2 Inches
Part Number730-05

4. Zyrtec

#ad

Zyrtec Children’s 24 Hr Allergy Relief Syrup Bubble Gum 4 fl. Oz 2 Pack

#ad
Zyrtec #ad - Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL 24 hour kids' allergy relief from symptoms of hay fever & other upper respiratory allergies.

Available in kid-friendly flavors, this children's allergy medicine is dye-free and sugar-free. 2 pack 4-fl. Kids' allergy medicine relieves runny nose, itchy, sneezing, watery eyes & itchy nose & throat. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines Kids' allergy medicine is suitable for children ages two years and up and includes dosing cup. Oz each of children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height10 Inches
Length6 Inches
Weight0.92 Pounds
Width6 Inches
Part Number378860

5. Zyrtec

#ad

Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Grape Flavor, Dye- & Sugar-Free, 1 fl. oz

#ad
Zyrtec #ad - Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.

Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. 1-fluid ounce of children's zyrtec allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Weight0.06 Pounds

6. Good Sense

#ad

4 Ounces, Cetirizine Hydrochloride Oral Solution 1 mg/mL, GoodSense Children’s All Day Allergy, Grape Flavor

#ad
Good Sense #ad - Active ingredient: goodsense children's all-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec.

One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Tasty grape flavor: This syrup comes in a grape flavor that kids will love. 24 hour relief: this children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height5.13 Inches
Length2 Inches
Weight0.25 Pounds
Width2.31 Inches
Part Number370030148479

7. Zyrtec

#ad

Grape Flavor, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, 1 fl. oz, Dye- & Sugar-Free

#ad
Zyrtec #ad - Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. 1-fluid ounce of children's zyrtec allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.
BrandZyrtec #ad
ManufacturerChildren's Zyrtec #ad
Height3.13 Inches
Length1.5 Inches
Weight0.13 Pounds
Width1.5 Inches

8. Xyzal

#ad

5 Fl Oz, Xyzal Children's Oral Solution, Original Version, Tutti Frutti, 24-Hour Allergy Relief for Kids

#ad
Xyzal #ad - Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.

Starts working in one hour: xyzal gives kids rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Contains: one 5-fluid ounce bottle of Xyzal Children's Oral Solution, 24-Hour Allergy Relief for Kids. Tutti frutti flavor: designed just for kids, Xyzal Children's comes in a great fruity flavor. Wake refreshed: taken before bed, Xyzal relieves allergy symptoms overnight so kids wake feeling refreshed the next day.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height5.38 Inches
Length2.06 Inches
Weight5 ounces
Width2.06 Inches
Part Number230200
Model230200

9. Amazon Basic Care

#ad

Allergy Relief, 8 Fluid Ounces, Grape Flavor, Amazon Basic Care Children’s Loratadine Oral Solution 5 mg/5 mL

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in this product is loratadine, an antihistamine, which compares to the active ingredient in Children’s Claritin Oral Solution. 24-hour allergy relief: when taken as directed, Amazon Basic Care Children’s Loratadine Oral Solution 5 mg/5 mL provides non-drowsy all-day relief from common allergy symptoms.

Indoor and outdoor allergy relief: Amazon Basic Care Children's Allergy Relief contains an antihistamine approved to provide indoor and outdoor allergy relief. Symptom relief without sleepiness: When taken as directed, watery eyes, this product provides non-drowsy relief of itchy, runny nose, sneezing and itching of the nose or throat. Liquid allergy solution: this grape flavored medicine is dye-free, sugar-free, alcohol-free and gluten-free; for children ages 2 years and over dosing cup included.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight0.8 Pounds
Width2.38 Inches